Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6376502, 9 pages
https://doi.org/10.1155/2017/6376502
Research Article

Global Dynamics of an SIRS Epidemic Model with Distributed Delay on Heterogeneous Network

1Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang, China
2Department of Science and Research, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Correspondence should be addressed to Qiming Liu; moc.361@htammql

Received 1 November 2016; Revised 21 January 2017; Accepted 31 January 2017; Published 26 February 2017

Academic Editor: Leonid Shaikhet

Copyright © 2017 Qiming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A novel epidemic model with distributed delay on complex network is discussed in this paper. The formula of the basis reproductive number for the model is given, and it is proved that the disease dies out when and the disease is uniformly persistent when . In addition, a unique endemic equilibrium for the model exists when , and a set of sufficient conditions on the global attractiveness of the endemic equilibrium for the system is given.